# SDR SCNA96150

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 411001131
- Condition: Smoking
- Location: Aft Galley
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY LEFT HAND COFFEE MAKER STARTED SMOKING.  PULLED CIRCUIT BREAKER AND SECURED AFT GALLEY BUS.  REMOVED AND REPLACED THE LEFT HAND AFT COFFEE MAKER.
